# SDR REXA2012050300606

- Difficulty date: May 3, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N826AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8029
- Aircraft time: 16,550 hours, 14,007 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER T/O NOSE GEAR DID NOT RETRACT RECEIVED NOSE DOOR OPEN AND GEAR DISAGREE MASTER WARNING.  COMPLIED SCENARIO 1 OF PA -05-018F AND FOUND CENTERING /OLEO EXTENSION PROX SENSOR BRACKET DAMAGED.  SEE AML 2167904 DISC NR 2 FOR CORRECTIVE ACTION.
